×

zbMATH — the first resource for mathematics

Sur les nœuds algébriques. (French) Zbl 0245.14003

MSC:
14B05 Singularities in algebraic geometry
57M25 Knots and links in the \(3\)-sphere (MSC2010)
PDF BibTeX XML Cite
Full Text: Numdam
References:
[1] S. Abhyankar [1 ] Local Analytic Geometry , Academic Press. · Zbl 0205.50401
[2] K. Brauner [2] Zur Geometrie der Funktionen Zweier komplexen Veränderlichen , Abh. Math. Sem. Hamburg, 6 (1928), 1-54. · JFM 54.0373.01
[3] E. Brieskorn [3] Die Monodromie der isolierten Singularitäten von Hyperflächen , Manuscripta Mathematicae, Vol. 2 (1970), 103-160. · Zbl 0186.26101
[4] W. Burau [4] Kennzeichnung der Schlauchknoten , Abh. Math. Sem. Hamburg, 9 (1932), 125-133.
[5] R. Crowell [5] The Group G’/G” of a Knot Group G , Duke Math. J., 30 (1963), 349-354. · Zbl 0118.39304
[6] R. Crowell [6] The Annihilator of a Knot Module , Proc. A.M.S., 15 (1960), 696-700. · Zbl 0123.16905
[7] P. Deligne [7] Equations différentielles à points singuliers réguliers , Lecture Notes in Math. 163, Springer-Verlag. · Zbl 0244.14004
[8] G. De Rham [8] Torsion et type simple d’homotopie , Lecture Notes in Math. 48, Springer-Verlag. · Zbl 0198.56505
[9] R. Fox [9] A Quick Trip through Knot Theory, Topology of 3-manifolds and Related Topics , edited by M. Fort, Prentice-Hall.
[10] R. Fox [10] Free Differential Calculus, V. The Alexander Matrices Reexamined , Ann. of Math. 71 (1960), 187-196. · Zbl 0142.22305
[11] R. Fox-R. Crowell [11 ] Introduction to Knot Theory , Ginn, 1963. · Zbl 0149.20901
[12] R. Fox - J. Milnor [12] Singularities of 2-spheres in 4-space and Equivalence of Knots , Bull. A.M.S., vol. 63, p. 406. · Zbl 0146.45501
[13] M. Greenberg [13] Lectures on Algebraic Topology , Benjamin. · Zbl 0169.54403
[14] A. Grothendieck [14] Séminaire de Géométrie Algébrique (SGA VII) , Bures-sur-Yvette, I.H.E.S., 1968.
[15] S. Lang [15] Algebra , Addison-Wesley. · Zbl 0848.13001
[16] Mme M. Lejeune , Mm. Lê Dũng Tráng , B. Teissier [16] Note aux Comptes rendus de l’Académie des Sciences , t. 271 (1970), 1065-1067. · Zbl 0204.54504
[17] Lê Dũng Tráng [17] Un critère d’équisingularité , Séminaire Norguet, Université de Paris VII, 1970-1971, à paraître. · Zbl 0204.54504
[18] J. Milnor [18] Singular Points of Complex Hypersurfaces , Ann. of Math. Stud. 61, Princeton University Press. · Zbl 0184.48405
[19] L. Neuwirth [19] Knot Groups , Ann. of Math. Stud. 56, Princeton University Press. · Zbl 0184.48903
[20] F. Pham [20] Cours de 3ème cycle . Département de Mathématiques de la Faculté des Sciencesde Paris, à paraître au Centre de Mathématiques de l’Ecole Polytechnique.
[21] H. Schubert [21 ] Knoten und Vollringe , Acta Math., Vol. 90, 131-286. · Zbl 0051.40403
[22] A. Thorup [22] On the Alexander Polynomial , à paraître.
[23] O. Zariski [23 ] On the Topology of Algebroid Singularities , Amer. J. Math., 54 (1932), 453-465. · Zbl 0004.36902
[24] O. Zariski [24] Algebraic Surfaces , Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 161, Springer-Verlag. · Zbl 0219.14020
[25] H. Seifert [25] On the Homology Invariant of Knots , Quart. J. Math. Oxford, Vol. 1, p. 23-32. · Zbl 0035.11103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.